# SDR SWAA2021051973354

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 51,008 hours, 35,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING FWD EXIT SIGN INOP ; / R+R OVERWING FWD EXIT SIGN LIGHT ASSY IAW AMM 33-51-01
